Concerta and constipation

Common Questions and Answers about Concerta and constipation

concerta

I have known him for about a year and a half. He is a very stable individual and ambitious. He and I talked a long time tonight and he has accepted the fact he must have been hallucinating. I have advised him to see his physician (general practitioner) first thing next week. I am just curious if taking the adderall out of cycle along with lack of sleep and some stress related to school and financial could cause this acute episode of hallucinations?
numbness on my left side (face, arm, leg, feet, and hand), dizziness, insomnia, constipation, and so on. One Saturday morning as I bathed my 2 yearl old and listened to a live radio show on hollistic nutrition, I saw the light. He spoke to a caller about having a toxic liver being related to anxiety. That is all I had to hear so I called, made an appointment, got assessed, and got on a detox plan.
The Endo and I are stumped, please help: Stress Event 2005-2010 (Divorce with Custody Issues) Female, 40 y/o 2006-2009 symptoms, which are now gone: Sleepy all the time Falling asleep while driving No new hair or nail growth Confusion 2006-now symptoms: Intolerance to temperature Cold – Run A/C at 78 degrees, wear socks to bed, 4 blankets Heat Stroke 3 times Gained 30 pounds from 2005 – 2008 (155 to 185, size 10 to 14) Mommy Make-over and strict diet = now 170-175, size 12 Diet restrictio
Thanks for responding, that makes total sense and I'll try and look around for some books by some "memory experts" like you said and see what I can find that might help. I appreciate it.
~~~~~~~~~~~~~~~~~~~~~~~~~~ Two days ago, I met for the first time my new psychiatric counselors and doctors. After some paperwork, a brief check-up, a talk with the head doctor, and a profile assessment, I was officially diagnosed with ADHD. He then prescribed to me the amphetamine, Vyvanse (30mg). I was to take it the very next morning after breakfast. I have had very few problems with the my other medications, like the antidepressant, Zoloft (50mg), and the antihistamine, Zyrtec (10mg).
bloating, stomach cramping, heartburn, intestinal pain, constipation/diarrhea (usually constipation), joint pain, swollen face and body, brain fog, colon pain, and general inflammation. For the past 5 months, daily living has been even more difficult. I have not had my period for 4 months (I am not pregnant). I have been in various states of brain fog and physical weakness. I have had increasing rectal burning.
my symptoms are brain fog,major depression/anxiety,memory problems,feeling tired/weak,constipation,memory problems and the cold seems too effect me. iam 27 now and still feel the same problems as i did before.i have had a blood test when i was 25 that came up negative for hypothyroidism.just from doing some research most gp's don't check for certain things like: free T3 free T4, T3 uptake and thyroid antibody's.i had also noticed the lymph node gland in my groin area felt swollen.
Epilepsy,central sleep apnea,sleep disorder nos (narcolepsy is suspected but cataplexy is absent), episodic bradycardia, atrial septal defect, fetal alchohol syndrome w/ dysmorphic facies, scoliosis, chronic constipation, apraxia/speesh delay, mild mental retardation,left hypophoria and esophoria, low oral tone, asthma, ADHD, behavioral problems including ODD. She is currently taking the following meds. Depakote 250 mg morning and night, concerta 18 mg morning only, risperidal .
After looking on the forum of the other sights I can find alot of things the same or very close which was going on with her and us. Mood swings sure go hand in hand also with it. constipation and speech problems also. When I seen others like us , I had to say something about what happened to us. Thanks for the words of advise. Make sure the people get a thyriod report done on their kids and watch the pulse while useing the medicines.
i am really sick but no one knows whats wrong i have irritable bowel, headaches, horrible stomach pain and nausea im underweight and i always get dizzy and light headed and feel weak and tired cud my adhd meds concerta be making me like this im considering goin off them cos i tink they mite be causing it i have done many tests such as barium swallow,the camera test,ultrasound blood tests please help im only 18 but im living my life in pain
a couple things ... - are you taking the long-acting form of Ritalin (such as Concerta or Ritalin LA?) and at what dose? If not, a switch to the long-acting formulations might be very helpful - or an increase in dose and LA formulation might be the most helpful. Conversely, I have seen patients who are on stimulant drugs have a reactive approach - and actually feel sleepy with them. - are you able to take the doxycycline HCl at night?
Hi, My name is Stephanie and I am a 21 year old college student, with no history of anxiety problems (however my mom has problems w/anxiety. Recently I have been having extreme anxiety concerning my health (which started about 2 1/2 months ago when I briefly passed out while getting up too quickly from bed.) The week after that happened, I began having all sorts of problems, such as feeling dizzy, light headed, ringing in the ears,and going numb in my hands/feet.
My daughter was said to have add and for three years never weighed more than 58- 62 lbs 3rd to 5th grade. hyper than tired. her pulse was 130 on concerta and three different med for add and I told the doctor to give her a Thyriod test and they thought Iron disf. , folic acid, or b12. I called ahead to our main doctor and told her to give her a tyriod test- runs ing the family and sure enough it was. She has most of the systems which your children have. Some is behavior problems.
No there are others , Adderall and Dexadrine are the amphetamine containing Drugs used for ADHD and the methylphenidates, such as Concerta and Ritalin. 2 years ago the FDA put a strong warning on the Lables of these Drugs , many experts say it is not strong enough. Concerns are aggressive and Hostile behavior and vision problems and seizures. and it is recommendedthat all children taking them should be monitored regularly ..
after about 8 months of treatments they finally listened to me that he wasn't the typical diagnosis or the disorder,meaning his stools were soft so it was mainly withholding not any form of constipation,they then told us it was psychological and sent us on our way. He is in 4th grade.He tests pretty well but his regular grades don't always show that.Most of his report cards show that he meets expectations,a few above expectations.
Am on Welbutrin, Celexa, Concerta during the day, Ambien at night. On and off I've had trouble with diarrhea and cramping. Figured it was due to bile not getting saved up but just getting dumped into my digestive tract. Wondering what it will turn out to be.
I have back pain, mainly lower when I stand up or walk for long periods of time (starting around 20 minutes)- I have taken indocin, ery tab, soma, naproxyn, and many others I can't think of. Chronic Constipation- I was born with. I have taken all the OTC meds including pure fiber that didn't help. I have had many colonoscopies, sigmoid scopes, ect. The first one revealed ulcerative proctitis in the first 10" from my rectum up into my colon.
I could easily get a prescription for Topamax as I have migraines and my doc and I talked about it at our last visit. I would also LOVE the weight loss side effect. Anyone that has or is taking Topamax - does it make you feel nervous? Does it make your heart beat faster and/or palpitations? I have anxiety so I can't use it if it will make me more nervous. Anybody have bad side effects from Topamax?
This forum is a place for people to come and share experiences with FMS and CFS. Some of you may have a diagnosis from your doctor, some of you may be seeking an answer for undiagnosed symptoms and some of you may be a relative or friend of one who is suffering. This is a great place to learn more and to gain support from others who suffer as well. In addition to the community here, MedHelp also offers tools to help you and your doctor in your road to wellness.
I am now taking one every morning 54 mg of concerta and 10 mg of lexapro. I am sick and tired of being on these stupid meds but I am not sure I have the confidence to try without them. I have had my fair shair of ups and down when I wouldn't take them. There have been times where I have thrown up in the morning and it become hards to take them. I am a pot user however I am trying to quit now.
I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
I'm certainly otherwise healthy and I can get rid of the buzzing (and the headaches) by drinking plenty of fluids and taking laxatives when the constipation is really bad. Hope the may help some people.
It could possibly be slipping over the pubic bone and into the inguinal canal just under the skin. Also, do the testicles go with the penis? And lastly, are you serious or are you joking?
MedHelp Health Answers